# SDR ABXA9701165

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRO9530123
- Condition: Corroded
- Location: Bs 915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BOTTOM FLANGE OF SEAT TRACK AT STA 915 AND LBL 2Y CORRODED BEYOND LIMITS.  REPLACED CORRODED SECTION OF SEAT TRACK IAW DOUGLAS DRAWING SR09530101.
